# SDR HYIA20200402001

- Difficulty date: March 31, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N133CA
- Make and model: Tecnam P2012
- Aircraft serial: 003US
- Aircraft time: 202 hours
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 21227300410000RE
- Condition: Faulty
- Location: Elevator Trim
- Part time: 202 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING A TRAINING FLIGHT WHILE PRACTICING STALL RECOVERY, THE ELEVATOR TRIM POSITION INDICATOR MOVED 'UNCOMMANDED' TO THE FULL NOSE DOWN POSITION AND THE WEIGHT OF CONTROLS CONFIRMED THE CORRECT POSITION OF TRIM INDICATOR.  THE AIRCRAFT WAS CONTROLLABLE AND LANDED SAFELY.  THE AIRFRAME OEM INSTRUCTED THE REPLACEMENT OF ELEVATOR TRIM ACTUATOR WITH AND IMPROVED TRIM ACTUATOR RECPORTED IN SB-372-CS DATED 03/10/2020.
